# SDR SWAA2016092608171

- Difficulty date: August 30, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWERED CEILING EMERGENCY EXIT LIGHT BROKEN.    R & R LIGHT IAW SOPM.
